MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE PK EYE LASER INSTITU

Medline Industries, LP MEDLINE; DBD-EYE PK EYE LASER INSTITU
Catalog Number VAL022EPLIC
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 3m drapes in the val022eplic was not sticking to the patient's face.
 
Additional Manufacturer Narrative
The account reported finding a 3m drape not sticking; patient contact was reported and patient was not harmed or injured.No sample or photo was received for the investigation; the pack's production record and pack components' locations were reviewed, and there were no line-down situations, deviations, or non-conformance reports that might have had an impact on this issue.Without a physical sample or photo, medline was unable to determine the reported issue or determine the root cause of the reported issue at this time.This complaint has been provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EYE PK EYE LASER INSTITU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50691161
Report Number1417592-2026-34670
Device Sequence Number17621047
Product Code OJK
UDI-Device Identifier40889942339380
UDI-Public40889942339380
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAL022EPLIC
Device Lot Number22LBA962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown